# SDR 95ZZZX1079

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC675
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Diaphragm
- Part number: 1390136
- Condition: Defective
- Location: Rt Fuel Control
- Component: Woodward, 89737515
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JLN - ON FINAL APPROACH, RIGHT ENGINE BEGAN SURGING.  PILOT MADE A PRECAUTIONARY SHUT DOWN ON THE RIGHT ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED FOR A FERRY FLIGHT TO HOT.  AFTER ARRIVING IN HOT, IT WAS DETERMINED THE P3 ROLLING DIAPHRAGM WAS DEFECTIVE IN THE RIGHT ENGINE FUEL CONTROL.
